African Diaspora Journal of Mathematics

$p$-th Mean Pseudo Almost Automorphic Mild Solutions to Some Nonautonomous Stochastic Differential Equations

P. H. Bezandry and T. Diagana

Full-text: Open access

Abstract

In this paper we first introduce and study the concepts of $p$-th mean pseudo almost automorphy and that of $p$-th mean pseudo almost periodicity for $p \geq 2$. Next, we make extensive use of the well-known Schauder fixed point principle to obtain the existence of $p$-th mean pseudo almost automorphic mild solutions to some nonautonomous stochastic differential equations.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 12, Number 1 (2011), 60-79.

Dates
First available in Project Euclid: 11 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1313092842

Mathematical Reviews number (MathSciNet)
MR2826842

Zentralblatt MATH identifier
1246.34056

Subjects
Primary: 34K14: Almost and pseudo-periodic solutions 60H10: Stochastic ordinary differential equations [See also 34F05] 35B15: Almost and pseudo-almost periodic solutions 34F05

Keywords
Stochastic differential equation square-mean pseudo almost automorphic $p$-th mean pseudo almost automorphic $p$-th mean pseudo almost periodic square-mean pseudo almost periodic Wiener process

Citation

Bezandry, P. H.; Diagana, T. $p$-th Mean Pseudo Almost Automorphic Mild Solutions to Some Nonautonomous Stochastic Differential Equations. Afr. Diaspora J. Math. (N.S.) 12 (2011), no. 1, 60--79. https://projecteuclid.org/euclid.adjm/1313092842


Export citation